# SDR AT9900354

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5920285502
- Condition: Corroded
- Location: Ws 238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND ON THE RIGHT WING FORWARD SPAR AREA AT XOS 238 BRACKET CORRODED.  REMOVED AND REPLACED BRACKET.  TENSION AND RIG CHECKS ACCOMPLISH IAW DC9 SRM 51-10-0, MM 20-17-0, 27-80-4, AND 27-80-2.
